Schizophrenia.com

Invega oral tablet withdrawals

I was placed on Invega 3mg to 6mg then back down to 3mg then 1.5mg. I was having massive side affects now I am 30 days off Invega still experiencing shortness of breath, massive insomnia, rapid or irregular heart beat while trying to sleep does this get better? Will I make a full recovery? I feel like I have experienced short term memory loss.

It takes about two weeks for it to fully leave your system, and the withdrawal can last longer. What did you replace it with?

Sorry to hear that hopefully I do t have to go through this …

Nothing. I am trying a more natural route.

That never works for anyone. I recommend at least keeping frequent appointments with a therapist, so if you start to have warning signs you can try something new. And not all meds have terrible side effects for every person. Invega is really polarizing. People tend to respond either amazing or horrible to it, very few people say it’s just okay. Another med might work better for you. I have been on my med for six years, and have no side effects.

Thanks for your feedback. I have been trialed on Latuda, sequel, abilify an Invega all having some negative side affect. They are want me to try symbax but I am afraid.

1 Like

I also get shortness of breath with invega but only when i ly down straight, if i lie down on my side then i am ok but it gets tiring lying on sides and trying to sleep. I also get excessive blinking of eyes on invega.
Any ideas how to overcome these?

I don’t get excessive blinking and it doesn’t matter how I lay I am short of breath. So unfortunately I don’t have an answer

Welcome to the forum hope you enjoy posting here

Thank you! Hoping to find answers.